# SDR SWAA2022042800501

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 26,564 hours, 12,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER EMERGENCY EXIT SIGN LENSE FELL OFF / [01] INSTALLED CENTER EMERGENCY EXIT SIGN LENSE PER SIP
